# SDR SWAA2018010918883

- Difficulty date: January 3, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,274 hours, 24,195 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR BEAM CRACKED.  R & R THE DOOR IAW MM.
